# SDR 98ZZZX2639

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4722L
- Make and model: Piper PA 28-180
- Aircraft serial: 284044
- System (JASC): 2430 · DC Generating System
- Part: Diode Assy
- Part number: 62279000
- Condition: Rusted
- Location: Battery Box
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DIODE ASSEMBLY 62279-000 RUSTED OUT AT RESISTOR WHERE IT MOUNTS.  THIS PART IS LOCATED UNDER MASTER SOLENOID ON BATTERY BOX (PIPER PART).
